# SDR DALA2022071804945

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2321604) DURING INSPECTION FOUND CORROSION OUT OF LIMITS ON FLOORBEAM STA 344 BTW RBL 0 TO RBL 20. FLOORBEAM STA 344 BTW RBL 0 TO RBL 20 WAS REPAIRED PER B737-800 SRM 53-10-51-2R REPAIR 10.
